# SDR SWAA2024080613004

- Difficulty date: July 15, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 12,339 hours, 5,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A225-005 AFT CARGO Z ANGLE (RH) RBL 22' WL 156 BS 727H TO 727C HAS MULTIPLE AREAS OF CORROSION. (MARKED)<[01] AFT CARGO COMPARTMENT RH ZEE CHANNEL AT RBL 22 AND BETWEEN BS 727 TO 767 REPAIRED ON FAULT TTG8Q00UM2ZL IAW B737 SRM 53-00-53-2R-5 AND BOEING DWG 146A7500 REV. C.;[02] C/W;[03] C/W AUDIT C/W
